Armenian Journal of Mathematics

On fuzzy po-Γ-semigroups

Kehayopulu, Niovi (2014) On fuzzy po-Γ-semigroups. Armenian Journal of Mathematics, 6 (2). pp. 43-52. ISSN 1829-1163

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
235Kb

Abstract

The results on fuzzy ordered semigroups (or on fuzzy semigroups) can be transferred to fuzzy ordered gamma (or to fuzzy gamma) semigroups. We show the way we pass from fuzzy ordered semigroups to fuzzy ordered gamma semigroups.

Item Type:Article
Subjects:06-xx Order, lattices, ordered algebraic structures
ID Code:647
Deposited By:Professor Anry Nersesyan
Deposited On:31 Jan 2015 16:16
Last Modified:03 Aug 2015 17:58

Repository Staff Only: item control page